# SDR V0XD20150111013

- Difficulty date: January 11, 2015
- Submitted: January 11, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Tube
- Part number: N3140603
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARNESS CONVOLEX TUBING DAMAGED.  REPAIRED PAX DOOR HARNESS CONVOLEX TUBING IAW REO 670-52-70-006 REV A DATED 2014-06-11.
